Bismarck police say Narcan was administered 7 times over the weekend

BISMARCK, N.D. - Four separate instances of overdoses over the weekend made first responders administer Narcan seven times.

The first instance was on Friday, when a 27-year-old Bismarck man was found unconscious on his bedroom floor. When officers arrived, they administered Narcan twice and it had no effect on the victim and he stopped breathing. The victim finally woke up when EMS arrived and administered a third dose of Narcan. The victim admitted to using heroin and was taken to a local hospital by Metro.

The second instance was on Saturday at 1:46 a.m., when officers responded to a call about a 34-year-old Bismarck man unconscious and not breathing.

When police arrived they started chest compression and the man began breathing again. Narcan was administered by the fire department and it did not appear to have an immediate effect on him. He was taken to the hospital for treatment.

At 6:22 p.m. on Saturday officers responded to another medical assist call of a 20-year-old man potentially overdosing on an opioid. When police arrived they saw foam on the victims mouth and vomit that was on the floor. Metro Ambulance administered two doses of Narcan and the victim became responsive and began vomiting profusely. He was taken to the hospital to get treated.

Sunday, police responded to a call about a 55-year-old woman possibly overdosing. When officers arrived Bismarck fire was already on scene and the woman was unconscious and breathing slowly. The fire department administered Narcan and seconds later the woman began breathing and said she was OK. She denied medical assistance.